# SDR CALA2022032500778

- Difficulty date: March 24, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 78,945 hours, 30,805 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Part number: D5337061020200
- Condition: Not Reported
- Location: Lh Keel Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING INSPECTIONS PER FCD 5330-05575D, PRODUCTION REPORTED MULTIPLE DISCREPANT/OVERSIZED HOLES IN THE LH KEEL BEAM MLG ATTACHMENT STRUCTURE. ECRA 5330-06914. ACCOMPLISH A PERMANENT REPAIR PER LATEST REVISION OF EC/RA 5330-06914 ON OR BEFORE 24-FEB-2023. PERFORMED INTERIM REPAIR TO HOLES L1, L2, L3, L7, L8, L9, L10, L12, L14, L16, L18, L20, L11, L13, L15, L21, L17, L19, AS PER ADD EMP:V935774 RII COMPLETED DIP 53-DIP REJECT INTERIM REPAIR ALSO INCLUDED HOLES L21 THRU L85 OF THE LH KEEL BEAM MLG ATTACHMENT STRUCTURE. DUE TO NUMEROUS ERRORS THIS LP IS CLOSED NEW LP WILL BEW CREATED IN IT''S PLACE REF LP 8181622 WHICH CORRECTED NUMEROUS ERRORS SHOWN ON LP 8162498
